# SDR DALA1120519877

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME & WEB HAS CORROSION AT STA 157 LT SIDE, FWD OF AIRSTAIR CUTOUT REMOVED CORR FROM FRAME AT STA IAW SRM 51-10-3 FOUND TO BE WITHIN LIMITS FRAME IAW SRM 53-01 WEB AT STA 157 LT SIDE FWD OF AIRSTAIR CUTOUT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1 CUTOUT DAMAGED AREA AT WEB IAW SRM 51-70-4 FIG 1, FABBED WEB AND REPAIR DOUBLER IAW SRM 51-70-4.  INSTALLED REPAIR PARTS IAW SRM 51-70-4 FIG 1AND SRM 51-30 FIG 12.
